Results 1 to 5 of 5
Need Roberts advice asap! freaked out...
  1. #1
    td78 is offline New Member
    Join Date
    Jun 2012
    Posts
    4

    Default Need Roberts advice asap! freaked out...

    I have been reading a lot of these threads on suboxone tapering.... I started taking suboxone after taking methadone for a few years to get off the methadone . I did not get my meds from a dr. both times... I don't have insurance at all and really can not afford to pay to go see a dr. I was getting my suboxone, which really did help me with my pain pill/methadone addiction. I no longer want any pain pill and so desperatly need help with tapering. My huge problem is I only have like 4 8mg suboxone . The "friend" I was getting it from, liked to talk and she got in trouble... So anyway I highly doubt there is any way for me to get anymore to taper. I am trying to take as little as possible right now. I now I will feel pretty ????ty and I accept that I get it, I been through w/d before from vicoden ect.... I really need some advice so I can taper with what I have and keep the w/d as "livable as possible" . Of course, like everyone else, I don't have the luxury of taking a week off or longer to be super sick. Yesterday, I took about 6mg..(didn't know I was gonna be screwed) and this morning I took about 2mg (a little piece) I am guessing that would be 2mg... Just need a game plan or a dose plan... ugghhh I started suboxone thinking finally I will stop wasting the money I didn't have on methodone pills and I did, but had NO clue about how long the sub withdrawls are!! Everything I had heard on subs was that it saves you and it's great cause it's a opiate blocker ect..... Anyway, I am really freaked out, I really have no support system right now, I can not talk to my "husband" he just does not get it ! never did, and my family are and can be a bunch of judgemental asses! I am hoping to find some help and support! please help! I am sooo glad I found this forum..

  2. #2
    td78 is offline New Member
    Join Date
    Jun 2012
    Posts
    4

    Default

    I hope I put this in the right place...

  3. #3
    td78 is offline New Member
    Join Date
    Jun 2012
    Posts
    4

    Default

    I couldn't edit but I wanted to add that I have been on subs for about 2 months... I started taking too much like what a dr. would prescribe.. two 8mg a day. went down to 8mg a day because I knew too much.... and now I am on as little as I can until I can get some advice.. I know I am basically screwed, but need advice and support please

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by td78 View Post
    I couldn't edit but I wanted to add that I have been on subs for about 2 months... I started taking too much like what a dr. would prescribe.. two 8mg a day. went down to 8mg a day because I knew too much.... and now I am on as little as I can until I can get some advice.. I know I am basically screwed, but need advice and support please



    After being on two 8mg subs a day for two months you had best find more subs or you're going to go through a nightmare with only four doses left. There is nothing I can do to help you without more meds. You could try the Thomas Recipe but that is about the only thing I know to tell you. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    td78 is offline New Member
    Join Date
    Jun 2012
    Posts
    4

    Default

    thank you for replying. I went down to 4mg for the last three days sorry for not explaining correctly...and I reread my post and I was wrong on how much I was taking the last few days. My mind is racing and I am just freakin out a little... but getting it together.. I have probably about 32 mg left that I can use to taper. This morning i waited as long as I could... I think a lot of it is mental.. and did probably 2mg. I am going to hopefully see how I feel and not do any more until tomorrow if necessary. My stomach is in a big knot and a little upset, I can deal with that. I am going to try to get a couple subs but I am honestly not sure if that is going to be possible.. So, right now, I am going to try and do 2mg a day for a few days and go from there...? what a nightmare... but determend to get through this and be done ! The subs really did help me with opiates and I am so greatful for that, and I just need to get through this and be done with all meds! I keep reading on forums here about everyone's story and information and this is the only thing helping me since I can't talk to my family about it.. I am trying to just keep a positive attitude and mind... thank you for taking the time to read this and reply!! I so appreciated any help or encouragement and advice. thank you so very much!
    Last edited by td78; 06-30-2012 at 01:34 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22